Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bruise on the eye lid. No injury. Have hypertension and anxiety attacks. Taking Amoldipine Besylate and Aspirin. Should I go to ER?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
yesterday I had a very stressful day . Today I woke up with a bruise on my lower eye lid tucked neatly in the corner of my eye , bridging my nose. The bruise look like a black eye and is about .05 cm wide. What cause this . I did not hit my eye anywhere in my sleep. Should I go to see a emergency clinic .
I am 48 years old , 260 lbs , 5 ft 10 inches , white male , Italian orgin. I have high blood pressure 160/110 and I take 5 mg Amlodipine Besylate , 81 mg Asprin for a blood thinner daily. Also suffer from anxiety attacks and will tak Antivan at times to de-stress.
Posted Fri, 6 Jul 2012 in General Health
Answered by Dr. Jasvinder Singh 6 hours later
Thanks for posting your query.

I can understand your concern for the symptoms. You need to consult your doctor or you may need to go to the ER to get a check up done. Although the bruise seems likely to be due to a minor trauma but the blood thinner causing increased susceptibility to petechiae and increased bleeding are there. You may need to stop the antiplatelet drug Aspirin for some days. But it is advisable to stop taking it under your doctor’s guidance.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor